MathSciNet Relay Station
MathSciNet bibliographic data
MR2106156 32Q20 (53C55)
Futaki, Akito Asymptotic Chow semi-stability and integral invariants. Internat. J. Math. 15 (2004), no. 9, 967–979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement